# SDR DXTA2013070805434

- Difficulty date: July 5, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 4,076 hours, 2,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: T5190144A
- Condition: Seized
- Location: Cabin
- Part time: 1,512 hours, 923 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, 20 MINUTES BEFORE LANDING, BOTH CREWMEMBERS SMELLED ELECTRICAL SMOKE IN COCKPIT.  AT THE SAME TIME, COULD NOT CONTROL THE CABIN PACK IN EITHER AUTO OR MANUAL MODE.  SUPPLY TEMPERATURE STAYED AT 117 DEGREES.  FOUND FORWARD CABIN ACM NOT ROTATING. REMOVED AND REPLACED CABIN ACM IAW MM 21-51-00. ACM OPS CHECKED GOOD, NO LEAKS NOTED, BUT DUCT TEMP WILL ONLY GO DOWN TO 90 DEGREES. TROUBLESHOT TO BAD CABIN ECU CONTROLLER. REMOVED AND REPLACED CABIN ECU TEMP CONTROLLER IAW MM 21-51-00. OPS CHECKED GOOD.
